On the best constants in inequalities of the Markov and Wirtinger types for polynomials on the half-line

Research output: Contribution to journalArticleResearchpeer-review

Standard

On the best constants in inequalities of the Markov and Wirtinger types for polynomials on the half-line. / Böttcher, Albrecht; Dörfler, Peter.

In: Linear algebra and its applications, Vol. 430, 2009, p. 1057-1069.

Research output: Contribution to journalArticleResearchpeer-review

Bibtex - Download

@article{69c0a2a551b2486d8fa736e802bddd97,
title = "On the best constants in inequalities of the Markov and Wirtinger types for polynomials on the half-line",
author = "Albrecht B{\"o}ttcher and Peter D{\"o}rfler",
year = "2009",
doi = "10.1016/j.laa.2008.10.003",
language = "English",
volume = "430",
pages = "1057--1069",
journal = "Linear algebra and its applications",
issn = "0024-3795",
publisher = "Elsevier BV",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - On the best constants in inequalities of the Markov and Wirtinger types for polynomials on the half-line

AU - Böttcher, Albrecht

AU - Dörfler, Peter

PY - 2009

Y1 - 2009

U2 - 10.1016/j.laa.2008.10.003

DO - 10.1016/j.laa.2008.10.003

M3 - Article

VL - 430

SP - 1057

EP - 1069

JO - Linear algebra and its applications

JF - Linear algebra and its applications

SN - 0024-3795

ER -